The double bar and cobar constructions
Compositio Mathematica, Tome 43 (1981) no. 3, pp. 331-341
Cet article a éte moissonné depuis la source Numdam
@article{CM_1981__43_3_331_0,
author = {Baues, H. J.},
title = {The double bar and cobar constructions},
journal = {Compositio Mathematica},
pages = {331--341},
year = {1981},
publisher = {Sijthoff et Noordhoff International Publishers},
volume = {43},
number = {3},
mrnumber = {632433},
zbl = {0478.57027},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1981__43_3_331_0/}
}
Baues, H. J. The double bar and cobar constructions. Compositio Mathematica, Tome 43 (1981) no. 3, pp. 331-341. http://geodesic.mathdoc.fr/item/CM_1981__43_3_331_0/
